# SDR DALA1316180612

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 85,370 hours, 41,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR FAILED.  PASSENGER DOOR ASSIST TRIGGER INSPECTION, BUNGEE WILL NOT RETURN TO NORMAL POS WHEN RELEASED REQUIRES MANUAL ASSISTANCE.  LUBRICATED BUSHING AND OPS CHECKS NORMAL IAW AMM 52-11-32.
